# SDR 0600079611

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 73,532 hours, 84,050 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2075301AB
- Part serial: 63903
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OUT AT ABOUT FL190 THE CABIN PRESSURE INDICATOR ABRUPTLY PEGGED OUT IN CABIN CLIMB DIRECTION.  FLIGHT CREW QUICKLY RECOVERED PRESSURE CONTROL BUT THEN LOST IT AGAIN AT FL280.  AT THAT TIME CABIN ALTITUDE INDICATION WENT FROM 1000 TO 7500 FEET.  CREW DESCENDED TO 10,000 FEET AND DIVERTED TO NEAREST SUITABLE AIRPORT.  LANDING AT DTW WAS UNEVENTFUL.  MAINTENANCE PERFORMED BITE AND FOUND THE NR 2 PRESSURE CONTROLLER FAULTED (CODES 22 & 51).  THE AIRCRAFT HAS RETURNED TO SERVICE.
